# SDR REXA2020080500609

- Difficulty date: August 1, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15194
- Aircraft time: 28,434 hours, 19,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 119610
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OUT AT ROW 5 FOUND DURING FA PREFLIGHT.  R & R THE  BATTERY ASSY PS36 IAW AMM 33-51-17. ALL CHECKED GOOD.
